Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 154, NWS Cheyenne, WY

July 15, 2015Albany County, Carbon County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 15, 2015, 5:53 PM MDT for Albany County, Carbon County, Wyoming. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2015, 5:53 PM MDT (23:53 UTC)
Expired
Jul 15, 2015, 6:45 PM MDT
In force
52 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Albany County, WY, Carbon County, WY

The radar

The Cheyenne radar (KCYS), 136 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 6:00 PM MDTTSTM WND GST 577 Nw Elk Mountain, WYHALLECK RIDGE WYDOT SITE. SUSTAINED AT 44 MPH.
Jul 15, 6:15 PM MDTTSTM WND GST 53W Rock River, WYROCK RIVER UPR SITE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 11.9 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2015-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2015-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-302 J/kg
Mixed-layer LCL
2182 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

153 
WUUS55 KCYS 152353
SVRCYS
WYC001-007-160045-
/O.NEW.KCYS.SV.W.0154.150715T2353Z-150716T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
553 PM MDT WED JUL 15 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN ALBANY COUNTY IN SOUTHEASTERN WYOMING...
  EASTERN CARBON COUNTY IN SOUTH CENTRAL WYOMING...

* UNTIL 645 PM MDT

* AT 551 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR SHIRLEY BASIN TO NEAR PEARL...MOVING EAST AT 30
  MPH.

  HAZARD...60 MPH WIND GUSTS. THESE STORMS HAVE A HISTORY OF 
  PRODUCING WIND GUSTS OF 55 TO 63 MPH.

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ALBANY...HANNA...MEDICINE BOW...ROCK RIVER...ELK MOUNTAIN...BOBBIE
  THOMPSON CAMPGROUND...FRENCH CREEK CAMPGROUND...CENTENNIAL...RYAN
  PARK CAMPGROUND...BOW RIVER CAMPGROUND...LITTLE MEDICINE SCHOOL...
  RYAN PARK...WOODS LANDING-JELM...LAKE OWEN CAMPGROUND...BATTLE
  MOUNTAIN...SUGAR LOAF CAMPGROUND...BROOKLYN LAKE...DEEP CREEK
  CAMPGROUND...BROOKLYN LAKE CAMPGROUND AND ARLINGTON.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 245 AND
301.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

IF ON OR NEAR A LAKE...GET AWAY FROM THE WATER AND MOVE INDOORS OR 
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES 
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE 
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO 
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4102 10684 4243 10648 4242 10571 4100 10579
TIME...MOT...LOC 2351Z 287DEG 26KT 4234 10629 4100 10657 

HAIL...<.75IN
WIND...60MPH

$$

RUBIN
2 follow-up statements
719 
WWUS55 KCYS 160017
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
617 PM MDT WED JUL 15 2015

WYC001-007-160045-
/O.CON.KCYS.SV.W.0154.000000T0000Z-150716T0045Z/
ALBANY WY-CARBON WY-
617 PM MDT WED JUL 15 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR WESTERN ALBANY AND EASTERN CARBON COUNTIES...

AT 616 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LITTLE MEDICINE SCHOOL TO NEAR SIX MILE
CAMPGROUND...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS. THESE SEVERE THUNDERSTORMS HAVE A 
HISTORY OF PRODUCING WIND GUSTS OF 55 TO 63 MPH.

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ALBANY...MEDICINE BOW...ROCK RIVER...ELK MOUNTAIN...BOBBIE THOMPSON
CAMPGROUND...FRENCH CREEK CAMPGROUND...CENTENNIAL...RYAN PARK
CAMPGROUND...BOW RIVER CAMPGROUND...LITTLE MEDICINE SCHOOL...RYAN
PARK...WOODS LANDING-JELM...LAKE OWEN CAMPGROUND...BATTLE MOUNTAIN...
SUGAR LOAF CAMPGROUND...BROOKLYN LAKE...DEEP CREEK CAMPGROUND...
BROOKLYN LAKE CAMPGROUND...ARLINGTON AND EVANS CREEK CAMPGROUND.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 259 AND
301.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

IF ON OR NEAR LAKES...GET AWAY FROM THE WATER AND MOVE INDOORS OR 
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES 
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE 
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO 
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4102 10662 4243 10621 4242 10571 4100 10579
TIME...MOT...LOC 0016Z 271DEG 24KT 4235 10608 4101 10637 

HAIL...<.75IN
WIND...60MPH

$$

RUBIN
716 
WWUS55 KCYS 160043
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
643 PM MDT WED JUL 15 2015

WYC001-007-160053-
/O.EXP.KCYS.SV.W.0154.000000T0000Z-150716T0045Z/
ALBANY WY-CARBON WY-
643 PM MDT WED JUL 15 2015

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN ALBANY AND EASTERN
CARBON COUNTIES WILL EXPIRE AT 645 PM MDT...
            
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER
GUSTY WINDS TO 55 MPH ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 4102 10662 4243 10621 4242 10571 4100 10579
TIME...MOT...LOC 0038Z 287DEG 26KT 4235 10608 4101 10637 

$$

RUBIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 2:40 PM MDT, 3 hours 13 minutes earlier.

Area forecast discussion, Jul 15, 2:40 PM MDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
240 PM MDT WED JUL 15 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 240 PM MDT WED JUL 15 2015

ISOLATED SHOWERS AND A FEW STORMS DEVELOPING OVER MUCH OF THE CWA
NOW...MOVING GENERALLY IN AN EASTWARD DIRECTION. INSTABILITIES A
RE RATHER LOW SO ACTIVITY SHOULD BE RATHER PULSE-NATURED...DYING
OUT THIS EVENING.

LITTLE CHANGE EXPECTED IN THE OVERALL WEATHER THURSDAY THROUGH
FRIDAY WITH A GENERALLY WESTERLY FLOW ALOFT BEHIND A WEAK IMPULSE
THAT WILL PASS ACROSS OVERNIGHT. A BIT LESS CONVECTION EXPECTED
THURSDAY AFTERNOON AND EVENING WITH SOME WARMING OF MID LEVEL
TEMPS IN RESPONSE TO A WEAK SHORT RIDGE PASSING ACROSS THE REGION.
UPPER FLOW WILL BACK A LITTLE MORE WSW ON FRIDAY AHEAD OF A MORE
SIGNIFICANT UPPER TROF THAT WILL DROP OVER THE PACIFIC NW. SFC
COOL FRONT SHOULD SAG INTO CENTRAL WYOMING BY LATE IN THE DAY
AHEAD OF THIS SYSTEM AND SHOULD HELP TO FOCUS CONVECTION A BIT
MORE ACROSS NW PARTS OF THE CWA FRIDAY AND FRIDAY EVENING.
INSTABILITIES WILL REMAIN ON THE LOW SIDE THROUGH THE
PERIOD...WITH CAPES GENERALLY AROUND 500 J/KG OVER THE PLAINS.

.LONG TERM...(SATURDAY THROUGH WEDNESDAY)
ISSUED AT 240 PM MDT WED JUL 15 2015

12Z GFS AND ECMWF STILL PUSH A DEEP UPPER LEVEL TROUGH SOUTHWARD
INTO IDAHO AND WESTERN WYOMING BY SATURDAY...BUT THEN THE ECMWF
HAS TRENDED LESS DEEP WITH THE TROUGH BY LATE SATURDAY TAKING
MOST OF THE SHORTWAVE ENERGY TO OUR NORTH WHEREAS THE GFS STILL
PUSHES THE TROUGH ACROSS WYOMING THROUGH SUNDAY. BOTH MODELS
BRING A SURFACE COLD FRONT SOUTH ACROSS OUR AREA SATURDAY NIGHT
AND KEEP MAX TEMPERATURES MOSTLY IN THE 70S FOR SUNDAY. WILL CARRY
SCATTERED SHOWERS AND THUNDERSTORMS IN THE MOUNTAINS ON SATURDAY
WITH A SLIGHT CHANCE OUT ON THE PLAINS...THEN WITH DEEP LAYERED
DRYING WE TAPER POPS DOWN THROUGH TUESDAY THEN WE SEE AN UPTICK
IN POPS BY MIDWEEK AS AN ACTIVE SOUTHWESTERLY MID/UPPER FLOW TAPS
MORE MONSOONAL MOISTURE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 240 PM MDT WED JUL 15 2015

UPDATE...HAVE INTRODUCED VCTS TO SIDNEY AND ALLIANCE AIRPORTS
THROUGH 02Z AS WE WILL CONTINUE TO SEE SCATTERED SHOWERS AND
ISOLATED THUNDERSTORMS THROUGH EARLY EVENING. POST SHORTWAVE
SUBSIDENCE NOT AS STRONG AS EARLIER SUSPECTED. OTHERWISE VFR
CATEGORY CONDITIONS PREVAIL AT ALL AIRPORTS THROUGH THE NEXT 24
HOURS WITH SHOWERS/ISOLATED THUNDERSTORMS POPPING UP 20Z- 02Z IN
THE VICINITY OF ALL SITES. COVERAGE AND CHANCES NOT HIGH ENOUGH TO
WARRANT A PREVAILING PERIOD FOR SHOWERS/THUNDERSTORMS.

&&

.FIRE WEATHER...
ISSUED AT 240 PM MDT WED JUL 15 2015

CONCERNS TO REMAIN LOW FOR THE REST OF THE WEEK WITH NON-CRITICAL
FUELS AND WEATHER CONDITIONS EXPECTED. THE BEST CHANCES FOR RAIN
WILL BE THIS EVENING AND AGAIN THURSDAY AND FRIDAY. DRIER
CONDITIONS EXPECTED THIS WEEKEND WITH A LITTLE COOLER TEMPERATURES.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...RE
LONG TERM...JG
AVIATION...JG
FIRE WEATHER...RE
Hazardous weather outlook, Jul 15, 10:23 AM MDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1023 AM MDT WED JUL 15 2015

WYZ101>119-161200-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1023 AM MDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL DEVELOP EARLY THIS
AFTERNOON ACROSS PARTS OF SOUTHEAST WYOMING AND PERSIST INTO THE
EARLY EVENING. NO SEVERE STORMS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

NEZ002-003-019>021-054-055-095-096-161200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1023 AM MDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL DEVELOP
BY LATE THIS AFTERNOON AND PERSIST THROUGH THE EVENING. NO SEVERE
STORMS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

In the hours before

Local storm report, Jul 15, 5:17 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
517 PM MDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     TSTM WND GST     RAWLINS                 41.78N 107.23W
07/15/2015  M63.00 MPH       CARBON             WY   ASOS

0512 PM     TSTM WND GST     RAWLINS                 41.78N 107.23W
07/15/2015  M54.00 MPH       CARBON             WY   ASOS

&&

GCLAYCOM
Special weather statement, Jul 15, 5:21 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
521 PM MDT WED JUL 15 2015

WYZ101-102-160000-
CONVERSE COUNTY LOWER ELEVATIONS WY-NIOBRARA COUNTY WY-
521 PM MDT WED JUL 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NIOBRARA AND
NORTHEASTERN CONVERSE COUNTIES UNTIL 600 PM MDT...

AT 520 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ROCHELLE TO 12 MILES
EAST OF BILL...AND MOVING EAST AT 30 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DULL CENTER.

LAT...LON 4312 10458 4313 10513 4350 10503 4350 10450
TIME...MOT...LOC 2320Z 255DEG 27KT 4353 10494 4321 10501

RUBIN
Special weather statement, Jul 15, 5:31 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
531 PM MDT WED JUL 15 2015

NEZ020-021-054-055-160015-
CHEYENNE NE-MORRILL NE-KIMBALL NE-BANNER NE-
531 PM MDT WED JUL 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIMBALL...
NORTHWESTERN CHEYENNE...SOUTHEASTERN BANNER AND SOUTHWESTERN MORRILL
COUNTIES UNTIL 615 PM MDT...

AT 531 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF DIX...OR 12 MILES NORTHEAST OF KIMBALL...MOVING EAST
AT 20 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
POTTER.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 39 AND
43.

LAT...LON 4131 10368 4157 10368 4153 10323 4118 10323
TIME...MOT...LOC 2331Z 282DEG 17KT 4134 10348

RUBIN
Local storm report, Jul 15, 5:38 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
538 PM MDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     TSTM WND GST     W I-80 EXIT 235         41.74N 106.84W
07/15/2015  M56 MPH          CARBON             WY   DEPT OF HIGHWAYS

            WALCOTT JUNCTION WYDOT SITE.

&&

GCLAYCOM
Local storm report, Jul 15, 5:39 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
539 PM MDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND GST     10 SSW HANNA            41.73N 106.65W
07/15/2015  M55 MPH          CARBON             WY   DEPT OF HIGHWAYS

            DANA RIDGE WYDOT SITE.

&&

GCLAYCOM
Local storm report, Jul 15, 5:49 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
549 PM MDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND GST     7 NW ELK MOUNTAIN       41.76N 106.51W
07/15/2015  M63 MPH          CARBON             WY   DEPT OF HIGHWAYS

            HALLECK RIDGE WYDOT SITE. SUSTAINED 51 MPH.

&&

GCLAYCOM

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 2:21 PM MDTSpecial Weather StatementCYSLaramie39 min
Jul 15, 3:57 PM MDTSpecial Weather StatementCYSLaramie48 min
Jul 15, 4:20 PM MDTSpecial Weather StatementCYSCarbon40 min
Jul 15, 4:24 PM MDTSpecial Weather StatementCYSConverse51 min
Jul 15, 5:03 PM MDTSevere Thunderstorm WarningCYSCarbon57 min
Jul 15, 5:13 PM MDTSpecial Weather StatementCYSLaramie47 min
Jul 15, 5:21 PM MDTSpecial Weather StatementCYSNiobrara39 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.